MathSciNet Relay Station
MathSciNet bibliographic data
MR1799186 65C30 (34K50 60H35)
Baker, Christopher T. H.; Buckwar, Evelyn Numerical analysis of explicit one-step methods for stochastic delay differential equations. LMS J. Comput. Math. 3 (2000), 315–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement